MathSciNet Relay Station
MathSciNet bibliographic data
MR1401622 32F20 (35N15)
Henkin, Gennadi M.; Iordan, Andrei; Kohn, Joseph J. Estimations sous-elliptiques pour le problème $\overline\partial$-Neumann dans un domaine strictement pseudoconvexe à frontière lisse par morceaux. (French) [Subelliptic estimates for the $\overline\partial$-Neumann problem on strictly pseudoconvex domains with piecewise smooth boundary] C. R. Acad. Sci. Paris Sér. I Math. 323 (1996), no. 1, 17–22.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement